# SDR R61A201702070110

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000496
- Aircraft time: 4,088 hours, 2,646 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN L2 DOOR OPEN INDICATION.   LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE L2 DOOR PROXIMITY SENSOR IAW AMM AND OPS CHECKED GOOD.
